MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)
Catalog Number 826653
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor (b)(6) was implanted on (b)(6) 2024 at 6:00pm, and around 10:30 pm, the microsensor was found leaking a moderate amount of cerebrospinal fluid (csf), the surgical dressing was wet.On january 10, 2024, the physician found that there was no more cerebrospinal fluid (csf) leaking, and retrieved the microsensor.The sensor was not replaced and the patient did not experience any signs and symptoms due to csf leaking.The patient is in good condition.The monitor used was icp express monitor (b)(6), cable used was icp express cable (b)(6).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The microsensor (id 826653) was not returned for evaluation as the product was discarded as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined however, a potential cause of the reported failure may be related to an unidentified unsecure connection during placement.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
MICROSENSOR VENTRICULAR CATHETER KIT
Common Device Name
ICP MICROSENSORS (ROHS)
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key18838848
Report Number3014334038-2024-00047
Device Sequence Number7457820
Product Code GWM
UDI-Device Identifier10381780520566
UDI-Public10381780520566
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826653
Device Lot Number6647443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP CABLE (ID 826636); ICP MONITOR (ID 826635)
Patient Age47 YR
Patient SexMale